# SDR VJ970012

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1A157761
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA THE DORSAL FIN ATTACH ANGLE ON THE LT SIDE INBOARD JUST AFT OF FS 1076 WAS FOUND CRACKED.  REMOVED THE CRACKED ANGLE.  FABRICATED AND INSTALLED A NEW ATTACH ANGLE IAW DC-9 SRM 51-10-2A, 53-05 FIG 19 AND RES-1-0467.  (M)
